CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
A Case of Bilateral Sudden Hearing Loss and Tinnitus after Salicylate Intoxication
Sang Min Kim, Joon-Man Jo, Moo Jin Baek, Kyu Hwan Jung
J Audiol Otol. 2013;17(1):23-26.   Published online April 16, 2013
DOI: https://doi.org/10.7874/kja.2013.17.1.23

Excel Download

A Case of Bilateral Sudden Hearing Loss and Tinnitus after Salicylate Intoxication
Korean Journal of Audiology. 2013;17(1):23   Crossref logo
Link1

A Case of Bilateral Sensorineural Hearing Loss after Salicylate Intoxication
Korean Journal of Otorhinolaryngology-Head and Neck Surgery. 2010;53(12):798   Crossref logo
Link1

Sudden bilateral hearing loss after spinal anaesthesia. A case report
Acta Anaesthesiologica Scandinavica. 1986;30(5):412-413   Crossref logo
Link1 Link2

Sudden bilateral hearing loss after vestibular‐evoked myogenic potentials
Clinical Case Reports. 2021;9(11):   Crossref logo
Link1 Link2 Link3

Sudden bilateral sensorineural hearing loss after intravenous cocaine injection: A case report and review of the literature
The Laryngoscope. 2009;119(12):2441-2443   Crossref logo
Link1 Link2 Link3

Daptomycin/piperacillin/tazobactam
Reactions Weekly. 2013;1448(1):12-12   Crossref logo
Link1 Link2 Link3

Cisplatin
Reactions Weekly. 2021;1865(1):140-140   Crossref logo
Link1 Link2 Link3

Hearing Impairment and Tinnitus Pitch in Patients With Unilateral Tinnitus: Comparison of Sudden Hearing Loss and Chronic Tinnitus
The Laryngoscope. 2003;113(3):427-431   Crossref logo
Link1 Link2

Furosemide
Reactions Weekly. 2017;1667(1):153-153   Crossref logo
Link1 Link2 Link3

Multiple drugs
Reactions Weekly. 2017;1665(1):195-195   Crossref logo
Link1 Link2 Link3